# SDR C2XA04BT070

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 5113WW
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, STRONG ODOR OF BURNED ELECTRICAL COMPONENTS IN CABIN ROW 7 AREA.  MAINTENANCE REMOVED AND REPLACED SIDEWALL LIGHT ASSEMBLY AT ROW 5 AND 6 AREA IAW EMB 145 MM 33-21-06, OPS CHECKED LIGHTS GOOD.
